# SDR USAA950587

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48120
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1019
- Part time: 37,940 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED Q-4 CHECK INSPECTION, FOUND .75 INCH CRACK TOP PYLON TO FUSELAGE ATTACH ANGLE STATION 1019 LEFT PYLON.  INSTALLED DOUBLER REPAIR PER SRM 53-04 FIG 10.  (M)
